Bounded approximation by polynomials

L. A. Rubel Columbia University and the University of Illinois, University of Michigan A. L. Shields Columbia University and the University of Illinois, University of Michigan

TBD mathscidoc:1701.331273

Acta Mathematica, 112, (1), 145-162, 1963.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:04 uploaded by actaadmin ] [ 296 downloads ] [ 0 comments ] [ Cited by 18 ]
@inproceedings{l.1963bounded,
  title={Bounded approximation by polynomials},
  author={L. A. Rubel, and A. L. Shields},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203204713223982},
  booktitle={Acta Mathematica},
  volume={112},
  number={1},
  pages={145-162},
  year={1963},
}
L. A. Rubel, and A. L. Shields. Bounded approximation by polynomials. 1963. Vol. 112. In Acta Mathematica. pp.145-162. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203204713223982.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved